Summary of the safety profile: More than 15,000 subjects received TYPHIM Vi (either in a single injection or as a second injection) in clinical studies.
The most common adverse reaction, in all age groups, was injection site pain. In adults from 18 years of age, myalgia and fatigue were the most frequently reported systemic reactions. In children and adolescents (from 2 to 17 years of age), myalgia and cephalalgia were the most frequently reported systemic reactions.
Most adverse reactions occurred within three days of vaccination. Most reactions resolved spontaneously within 1 to 3 days after onset.
Tabulated list of adverse reactions: The adverse reactions listed as follows come from clinical studies (pooled analysis) and worldwide post-marketing experience. The pooled analysis was performed on 6 recent studies sharing the same safety standard integrating data from 1532 subject (97 children and adolescents from 2 to 17 years of age and 1435 adults).
In each System Organ Class, the adverse events are ranked under headings of frequency, the most common reactions coming first, using the following convention: Very common (≥1/10); Common (≥ 1/100 to <1/10); Uncommon (≥ 1/1000 to <1/100); Rare (≥ 1/10,000 to <1/1000); Very rare (<1/10,000) including isolated cases. Not known: cannot be estimated from available data.
The table as follows summarises the frequencies of adverse reactions recorded after any dose of TYPHIM Vi in children and adolescents from 2 to 17 years of age. (See table.)
Click on icon to see table/diagram/image
The most frequently reported adverse reactions in children and adolescents (from 2 to 17 years of age) were injection site reactions: pain (52.6%), swelling/oedema/induration (16.5%) and erythema (14.4%).
In adults from 18 years of age, the most frequently reported adverse reactions were injection site pain (75.6%), myalgia (47.1%) and fatigue/asthenia (25.0%).
Reporting of suspected adverse reactions: Reporting suspected adverse reactions after authorisation of the medicinal product is important. It allows continued monitoring of the benefit/risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system.